Tags

Type your tag names separated by a space and hit enter

An approach to the treatment of Class II malocclusion.
Am J Orthod 1974; 66(2):172-88AJ

Authors

No affiliation info available

Pub Type(s)

Journal Article

Language

eng

PubMed ID

4526347

Citation

Bernstein, M. "An Approach to the Treatment of Class II Malocclusion." American Journal of Orthodontics, vol. 66, no. 2, 1974, pp. 172-88.
Bernstein M. An approach to the treatment of Class II malocclusion. Am J Orthod. 1974;66(2):172-88.
Bernstein, M. (1974). An approach to the treatment of Class II malocclusion. American Journal of Orthodontics, 66(2), pp. 172-88.
Bernstein M. An Approach to the Treatment of Class II Malocclusion. Am J Orthod. 1974;66(2):172-88. PubMed PMID: 4526347.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - An approach to the treatment of Class II malocclusion. A1 - Bernstein,M, PY - 1974/8/1/pubmed PY - 1974/8/1/medline PY - 1974/8/1/entrez SP - 172 EP - 88 JF - American journal of orthodontics JO - Am J Orthod VL - 66 IS - 2 SN - 0002-9416 UR - https://www.unboundmedicine.com/medline/citation/4526347/An_approach_to_the_treatment_of_Class_II_malocclusion_ DB - PRIME DP - Unbound Medicine ER -